It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



TMJ Disorder -TemporoMandibular Joint Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-28-2003, 04:27 PM   #1
Inactive
 
Join Date: Jul 2003
Location: Gilbertsville, Kentucky, USA
Posts: 139
tina1966 HB User
Red face I need advice from experienced TMJ People

Hello,
This is Tina..some of you may remember me from about a month ago...I am 36, have 2 children..and have been
miserable. I finally received my bottom splint and
seemed to do pretty well...I need to know if anyone
out there has dealt with muscle pain as far as upper and lower back pain,,pain in the legs, like needles
and burning in hips and legs. I seem to do well until
I walk too much or try to do housework, and now
I cannot even drive my car...I had a panic attack about
4 weeks ago and went to the ER..they said I was fine..
when I got out they gave me Xanax and PAxil CR..which
has helped me alot. When I take the Xanax it seems to help my pain out alot. My dentist said I need to see a Chiro and my regular doctor says I should see a physical therapist...I am at the end of my rope,,dont
know where to turn or what to do about the back pain.
Sorry so long,,I need advice. Any and all replies
appreciated!!! THANKS TINA

------------------

 
Old 09-28-2003, 04:54 PM   #2
Member
 
Join Date: Aug 2003
Location: Anvers
Posts: 50
StylophonePet HB User
Post

Hi Tina,

My advice to you would be, go to a physiotherapist first. It seems to me that sometimes a physiotherapist can make a better diagnosis then a regular doctor,
but they have a little more insight in the body in its whole.
If the physio doesn't work you can always go see the chiropractor, which is little more invasive for your back


Sorry I can't help you any more on the subject
Take care Tina

 
Sponsors Lightbulb
   
Old 10-11-2003, 06:48 PM   #3
Newbie
 
Join Date: Oct 2003
Posts: 1
twinkletoesrus HB User
Smile

Tina,
Have you been tested for hyperparathyroidism? The tingling in your extremities is one of the symptoms. I had a portion of my parathyroid removed last summer. This is highly unusual because I'm only 31 and this usually affects folks 60 or older. Just a thought.
Jen =)

 
Old 10-12-2003, 12:06 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2003
Posts: 1,650
CherylLynn24 HB UserCherylLynn24 HB User
Post

Hi Tina,

My Son has upper and lower back pain as well. He's been to Physical Therapy, that didn't help much. He now sees a Chiropractor and his back feels far better. He also sees a Massotherapist. He looks forward to these appointments. Unfortunately, neither have helped his TMJD. Hang in There.
Cheryl

 
Old 10-16-2003, 09:56 AM   #5
Senior Member
 
Join Date: Sep 2003
Posts: 119
LarLarz HB User
Post

The symptoms you are having may be from the effects of the panic attack. Sounds weird, i know, but I went through the same thing for a few months after I had the most horrible panic attack in my life. I mean, I called my brother in law to take me to the ER and while he was on his way here I contimplated calling an ambulance bc I really thought I was not going to make it. It was horrible. Anyways...they gave me some kind of downer and then gave me a prescription for 1 week. Had all the symptoms you speak about. Don't know if it was from the meds or the attack...but it definetly had something to do with it. Did they give you meds at the ER to sedate you?

 
Old 10-16-2003, 09:58 AM   #6
Senior Member
 
Join Date: Sep 2003
Posts: 119
LarLarz HB User
Post

Sorry...just read your reread your post about the xanax. When I stopped taking the xanax, i stopped getting the weird pains. Paxil has weird side effects too causing shock like feelings and buzzing pain. Could be that too. Be careful if u decide to get off the paxil. Ween yourself off it. Symptoms become worse from a withdrawl effect. Not permanent, but scary.

 
Old 10-16-2003, 10:01 AM   #7
Senior Member
 
Join Date: Sep 2003
Posts: 119
LarLarz HB User
Post

Of course, I wasn't getting the pains when I was ON the xanax...it would be after it would wear off until I took the next one. I would feel awful. I can't explain the feeling. But my muscles must have been so tensed up from the attack that I felt like I had the flu when the xanax wore off. I don't know. But after about a week of stopping the xanax my weird pains went away.

 
Old 10-16-2003, 11:34 AM   #8
Senior Veteran
(female)
 
Join Date: Jun 2002
Location: New Jersey, USA
Posts: 630
PINKYPRISCILLA HB User
Post

Hi,

TMJ if left undiagnosed and treated can start to
affect the muscles of the neck, shoulders, back, and even those of the legs and feet.
Have you tried seeing a tmj specialist(dentist)
his evaluation and diagnosis may help

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help, my cure was my disease, need input/help calvindoyl Addiction & Recovery 4 07-17-2010 10:28 PM
NEED HELP! My cure was my poison.any antidepressants that have an opiate-like effect calvindoyl Depression 6 06-02-2010 01:36 PM
Really need to feel I'm not alone olderthen48 Chronic Pain 16 04-20-2010 03:40 AM
Need your advice - severe pain in arms/hands Moldova Pain Management 21 04-27-2008 09:00 AM
Need advice, please stars13 High & Low Blood Pressure 6 04-01-2007 06:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Botox
Flexeril
Ibuprofen
Klonopin Motrin
  Neurontin
Tylenol
Valium
Vioxx
Xanax




TOP THANKED CONTRIBUTORS



MountainReader (74), Shirlett (26), Canuck65 (26), TMJ82 (22), Jill 227 (17), judye (16), Marlene (13), navymid (10), clencher1 (9), lancewan (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 06:30 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!